# SDR DL72K950503

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stair Web
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, A .875 INCH CRACK IN DOUBLER AT HORIZ STIFFENER STA 1263 BELOW VENTRAL STAIR ACT - 2.  .75 INCH CRACK AT LIGHTENING HOLE UPPER STA 1266 BELOW VENTRAL STAIR ACT - REPAIR - 1.  REPAIRED PER ERA 301128-14 CODE 4-53-10 - 2.  REPAIRED PER M/M 53-11-0 P 832.
